Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jonathan S. Golan
Title: Torsion theories
Additional book information: Longman Scientific and Technical, Essex, and John Wiley and Sons, New York, 1986, xviii + 651 pp., $175.00. ISBN 0-582-99808-5.

Review Information:

Reviewer: Timothy J. Hodges
Journal: Bull. Amer. Math. Soc. 20 (1989), 148-151
American Mathematical Society